Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 83893, 16 pages
http://dx.doi.org/10.1155/2007/83893
Research Article

Inductorless Chua's Circuit: Experimental Time Series Analysis

1Instituto de Ciências Exatas, Universidade Federal de Itajubá, Itajubá, MG 37500-903, Brazil
2Instituto de Engenharia Mecânica, Universidade Federal de Itajubá, Itajubá, MG 37500-903, Brazil
3Departamento de Física, Centro de Ciências Tecnológicas, Universidade do Estado de Santa Catarina, Joinville, SC 89223-100, Brazil

Received 8 September 2006; Revised 6 November 2006; Accepted 11 February 2007

Academic Editor: José Manoel Balthazar

Copyright © 2007 R. M. Rubinger et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. O. Chua, “Chua's circuit: ten years later,” IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, vol. E77-A, no. 11, pp. 1811–1822, 1994. View at Google Scholar
  2. G.-P. Jiang, W. K.-S. Tang, and G. Chen, “A simple global synchronization criterion for coupled chaotic systems,” Chaos, Solitons and Fractals, vol. 15, no. 5, pp. 925–935, 2003. View at Publisher · View at Google Scholar
  3. J. Zhang, C. Li, H. Zhang, and J. Yu, “Chaos synchronization using single variable feedback based on backstepping method,” Chaos, Solitons and Fractals, vol. 21, no. 5, pp. 1183–1193, 2004. View at Publisher · View at Google Scholar
  4. M. T. Yassen, “Adaptive control and synchronization of a modified Chua's circuit system,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 113–128, 2003. View at Publisher · View at Google Scholar
  5. T. Wu and M.-S. Chen, “Chaos control of the modified Chua's circuit system,” Physica D: Nonlinear Phenomena, vol. 164, no. 1-2, pp. 53–58, 2002. View at Publisher · View at Google Scholar
  6. C.-C. Hwang, H.-Y. Chow, and Y.-K. Wang, “A new feedback control of a modified Chua's circuit system,” Physica D: Nonlinear Phenomena, vol. 92, no. 1-2, pp. 95–100, 1996. View at Publisher · View at Google Scholar
  7. K. Li, Y. C. Soh, and Z. G. Li, “Chaotic cryptosystem with high sensitivity to parameter mismatch,” IEEE Transactions on Circuits and Systems I, vol. 50, no. 4, pp. 579–583, 2003. View at Publisher · View at Google Scholar
  8. Z. Li, K. Li, C. Wen, and Y. C. Soh, “A new chaotic secure communication system,” IEEE Transactions on Communications, vol. 51, no. 8, pp. 1306–1312, 2003. View at Publisher · View at Google Scholar
  9. E. P. dos Santos, M. S. Baptista, and I. L. Caldas, “Dealing with final state sensitivity for synchronous communication,” Physica A: Statistical Mechanics and Its Applications, vol. 308, no. 1–4, pp. 101–112, 2002. View at Publisher · View at Google Scholar
  10. L. O. Chua, “Chua's circuit: an overview ten years later,” Journal of Circuits Systems and Computers, vol. 4, no. 2, pp. 117–159, 1994. View at Publisher · View at Google Scholar
  11. L. P. Shil'nikov, “Chua's circuit: rigorous results and future problems,” IEEE Transactions on Circuits and Systems I, vol. 40, no. 10, pp. 784–786, 1993. View at Publisher · View at Google Scholar
  12. C. Letellier, G. Gouesbet, and N. F. Rulkov, “Topological analysis of chaos in equivariant electronic circuits,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 6, no. 12B, pp. 2531–2555, 1996. View at Publisher · View at Google Scholar
  13. D. M. Maranhão and C. P. C. Prado, “Evolution of chaos in the Matsumoto-Chua circuit: a symbolic dynamics approach,” Brazilian Journal of Physics, vol. 35, no. 1, pp. 162–169, 2005. View at Google Scholar
  14. S. Kahan and A. C. Sicardi-Schifino, “Homoclinic bifurcations in Chua's circuit,” Physica A: Statistical Mechanics and Its Applications, vol. 262, no. 1-2, pp. 144–152, 1999. View at Publisher · View at Google Scholar
  15. T. Matsumoto, L. O. Chua, and K. Ayaki, “Reality of chaos in the double scroll circuit: a computer-assisted proof,” IEEE Transactions on Circuits and Systems, vol. 35, no. 7, pp. 909–925, 1988. View at Publisher · View at Google Scholar
  16. L. A. B. Tôrres and L. A. Aguirre, “Inductorless Chua's circuit,” Electronics Letters, vol. 36, no. 23, pp. 1915–1916, 2000. View at Publisher · View at Google Scholar
  17. http://www.mpipks-dresden.mpg.de/~tisean/.
  18. H. Kantz and T. Schreiber, Nonlinear Time Series Analysis, Cambridge University Press, Cambridge, UK, 1997.
  19. A. F. Gribov and A. P. Krishchenko, “Analytical conditions for the existence of a homoclinic loop in Chua circuits,” Computational Mathematics and Modeling, vol. 13, no. 1, pp. 75–80, 2002. View at Publisher · View at Google Scholar
  20. A. M. Fraser and H. L. Swinney, “Independent coordinates for strange attractors from mutual information,” Physical Review A, vol. 33, no. 2, pp. 1134–1140, 1986. View at Publisher · View at Google Scholar
  21. M. B. Kennel, R. Brown, and H. D. I. Abarbanel, “Determining embedding dimension for phase-space reconstruction using a geometrical construction,” Physical Review A, vol. 45, no. 6, pp. 3403–3411, 1992. View at Publisher · View at Google Scholar
  22. T. Wu and M.-S. Chen, “Chaos control of the modified Chua's circuit system,” Physica D: Nonlinear Phenomena, vol. 164, no. 1-2, pp. 53–58, 2002. View at Publisher · View at Google Scholar
  23. M. Sano and Y. Sawada, “Measurement of the Lyapunov spectrum from a chaotic time series,” Physical Review Letters, vol. 55, no. 10, pp. 1082–1085, 1985. View at Publisher · View at Google Scholar
  24. J. Kaplan and J. Yorke, “Chaotic behavior of multidimensional difference equations,” in Functional Differential Equations and Approximation of Fixed Points, H. O. Peitgen and H. O. Walther, Eds., Springer, New York, NY, USA, 1987. View at Google Scholar
  25. R. Radii and A. Politi, “Statistical description of chaotic attractors: the dimension function,” Journal of Statistical Physics, vol. 40, no. 5-6, pp. 725–750, 1985. View at Publisher · View at Google Scholar
  26. J. P. Eckmann and D. Ruelle, “Ergodic theory of chaos and strange attractors,” Reviews of Modern Physics, vol. 57, no. 3, pp. 617–656, 1985. View at Publisher · View at Google Scholar